| Model Number |
799-EMVP-05-01 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device displayed "internal comm failures- 1472 and 1474" error messages.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.Internal inspection found loose screw between the dovetail bracket and compressor, likely causing a short at the compressor and potentially leading to the self-check error codes and compressor damage.However, the device was put through extensive testing without duplicating the report.The compressor will be replaced to reduce the probability of recurrence.The device will be recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.